2012 Publications | Mathematics | SIU

Southern Illinois University



College of Science

2012 Publications

Peer-Reviewed Journal Articles

Ban, D., & Goldberg, D. (2012). R-groups and aprameters. Pacific Journal of Mathematics, 255(2), 281-303

Beardsley, X., Field, B., & Xiao, M. (2012). Mean-Variance-Skewness-Kurtosis portfolio optimization with return and liquidity. Communications in Mathematical Finance, 1(1), 13-49

Bhattacharya, B. (2012). Covariance Selection and Multivariate Dependence. Journal of Multivariate Analysis, 106, 212-228.

Budzban, G., & Feinsilver, P. (2012). A Hierarchical Structure of Transformation Semigroups with Applications to Probability Limit Measures. Journal of Difference Equations and Applications, 18(8), 1405-1434.

Burton, T. A., Becker, L., & Purnaras, I. (2012). Singular integral equations, Liapunov functionals, and resolvents. Nonlinear Analysis, 75, 3277-3291.

Burton, T. A., & Purnaras, I. K. (2012). Lp-solutions of singular integrodifferential equations. Journal of Mathematical Analysis and Applications, 386, 830-841.

Burton T. A., & Zhang, B. (2012). Lp-solutions of fractional differential equations. Nonlinear Studies, 19(2), 161-177.

Calvert, W., Dutta, K., & Prasad, A. (2012). Degeneration and orbits of tuples and subgroups in an Abelian group. Journal of Group Theory.

Clark, L., & Gaitan, F. (2012). Ramsey Numbers and Adiabatic Quantum Computing. Physical Review Letters, 108(1), 010501-1-010501-4.

Dai, X., Huang, Y., Liu, J., & Xiao, M. (2012). The ginite-step relizability of the joint spectral radius of a pair of dxd matrices one of which being rank-one. Linear Algebra and its Applications, 437(7), 1548-1561.

Feinsilver, P. (2012). Representations of sl(2) in the Boolean lattice, and the Hamming and Johnson schemes. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 15(3).

Fitzgerald, Robert, W. Norm Euclidean quaternionic orders. Integers 12 (2012), no. 2, 197-208.

Ginzburg, D., & Hundley, J. (2012). Constructions of Global Integrals in the Exceptional Groups, submitted.. Kyushu Journal of Mathematics,

Gregory, John; Olivares, Alberto; Staffetti, Ernesto. Energy-optimal trajectory planning for robot manipulators with holonomic constraints. Systems Control Lett. 61 (2012), no. 2, 279-291.

Huang, T., Gao, D., Li, C., & Xiao, M. (2012). Anticipating synchronization through optimal feedback control. Journal of Global Optimization, 52(2), 281-290.

Hundley, J. (2012). On some results of Bump-Choie and Choie-Kim. Bulletin of the Korean Math Society,

Hundley, J., & Sayag, E. (2012). Descent Construction for GSpin Groups. Memoirs of the AMS.

Khorasani, E., Rahimi, S., & Calvert, W. (2012). Formalization of Generalized Constraint Language: A Crucial Prelude to Computing with Words. IEEE Transactions on Systems, Man and Cybernetics.

Kocik, J., (2012). Geometric diagram for relativistic addition of velocities. American Journal of Physics, 80(8), 737.

Kocik, J. (2012). On a Diophantine equation that generates all integral Apollonian Gaskets. ISRN Geometry, 2012, 1-19.

Li, L., Huang, Y., & Xiao, M. (2012). Observer design for wave equations with van der Pol type boundary conditions. SIAM J. CONTROL OPTIM., 50(3), 1200-1219.

Mohammed, S., & Gliklihk, Y. (2012). Stochtastic delay equations and inclusions with a mean derivatives on Riemannian manifods II. Global and Stochastic Analysis, 2(1), 11-11.

Mohammed, S., & Zhang, T. (2012). Burgers equation with affine linear noise: Dynamics and stbility. Stochastic Processes and Their Applications, 122(4), 1887-1916.

Neuman, E. (2012). Refinements and generalizations of certain inequalities involving trigonometric and hyperbolic functions. Adv. Inequal. Appl., 1(1), 1-11.

Neuman, E. (2012). Inequalities for hyperbolic functions. Appl. Math. Comput., 218, 9291-9295.

Neuman, E. (2012). Product formulas and bounds for Jacobian elliptic functions with applications. Intergral Transforms Spec. Funct., 23, 347-354.

Neuman, E. (2012). Inequalities involving hyperbolic and trigonometric functions. Bull. Internat. Math. Virtual Inst., 2, 87-92.

Neuman, E. (2012). Inequalities for Jacobian elliptic functions and Gauss lemniscate functions. Appl. Math. Comput., 218, 7774-7782.

Neuman, E. (2012). On one-parameter family of bivariate means. Aequat. Math., 83(1-2), 191-197.

Neuman, E. (2012). Inequalities involving multivariate convex functions III. Rocky Mount. J. Math., 42(1), 251-256.

Neuman, E. (2012). On Wilker and Huygens type inequlities. Math Inequal. Appl., 15(2), 271-279.

Neuman, E. (2012). Inequalities involving multivariate convex functions IV. J. Math. Inequal., 6(2), 299-305.

Neuman, E. (2012). Inequalities involving Jacobian elliptic, trigonometric and hyperbolic functions. J. Inequal. Spec. Funct., 3(2), 16-21.

Neuman, E. (2012). Inequalities for weighted sums of powers and their applications. Math. Inequal. Appl, 15(4), 995-1005.

Neuman, E. (2012). On Gauss lemniscate functions and lemniscatic mean II. Math Pannon., 23(1), 65-73.

Neuman, E. (2012). A note on a certain bivariate mean. J. Math. Inequal., 6(4), 637-643.

Neuman, E. (2012). Inequalities involving Jacobian elliptic functions and their inverses. Integral Transforms Spec. Funct., 23(10), 719-722.

Roy, Sankhadip. Generalization of some results on Gold and Kasami-Welch functions. Finite Fields Appl. 18 (2012), no. 5, 894-903.

Schurz, H. (2012). Almost sure convergence and asymptotic stability of systems of linear stochastic difference equations in Rd driven by L2-martingales. Journal of a Difference Equations and Applications, 18(8), 1333-1343.

Schurz, H., Liu, Z., & Ansari, N. (2012). Theoretic design of differential minimax controllers for stochastic cellular neural networks. Neural Networks, 26, 110-117.

Wallis, W. D. (2012). Totally magic injections. Journal of the Indonesian Mathematical Society, Special Edition, Year 2011, 123-131.

Wallis, W. D., & George, J. (2012). Enumerating perfect matchings in inductively-defined families of graphs. Journal of Combinatorial Mathematics and Combinatorial Computing, 80, 151-156.

Wang, J., Zhang, Y., Huang, T., & Xiao, M. (2012). Synchronization criteria in complex dynamical networks with nonsymmetric coupling and multiple time-varying delays. Applicable Analysis, 91(5), 923-935.

Wang, Y., Cheung, Y., Liu, H., & Xiao, M. (2012). Selected papers from the 7th international conference on computational intelligence and security (CIS2011). Mathematical Problems in Engineering, 2012, 1-3. doi:10.1155/2012/839154.

Wen, J., Xiao, M., & Xu, J. (2012). Control of hopf bifurcations of nonlinear infinitedimentional systems: application to axial flower engine compressor. Applicable Analysis, 91(11), 1959-1980.

Xiao, M. (2012). Special Issue on advances on computational intelligence and information security. Int. J. Innovational Computing, Information and Control, 8(5), 3617-3617. Retrieved from http://www.ijicic.org/aciis-preface.pdf

Xiao, M., Reeve, J., Xu, D., & Cronin, J. T. (2012). Estimation of the diffusion rate and crossing probability for biased edge movement between two different types of habitat. Journal of Mathematical Biology, doi:10.1007-s00285-012-0561-6.

Xu, D., Sandland, G. J., Minchella, D. J., & Feng, Z. (2012). Interactions among virulence, coinfection and drug resistance in a complex life-cycle parasite. Journal of Theoretical Biology, 304, 197-210.

Xu, J. (2012). Average case analysis of the Markov chain small-world model. Journal of the Franklin Institute,

Yang, Y., Feng, Z., Xu, D., Sandland, G., & Minchella, D. J. (2012). Evolution of hose resistance to parasite infection in the snail-schistosome-human system. J. Mathematical Biology, 65, 201-236.

Yucas, J., & Wang, Q. (2012). Polynomials over finite fields. Finite Fields Applications, 18(4), 814-831.

Zhang, J., Olive, D., & Ye, P. (2012). Robust Covariance Matrix Estimation With Canonical Correlation Analysis. International Journal of Statistics and Probability, I, 119-136

Peer-Reviewed Book Chapters

Bu, L., Mumba, F., Henson, H., & Wright, M. (2012). Teaching Mathematics Using GeoGebra: Integrating Pedagogy and Content in Teacher Education. In Technology in Mathematics Education: Contemporary Issues. (pp. 91-115). Informing Science Press/D. Martinovic, D. McDougall & Z. Karadag (Eds),.

Hundley, J. (2012). The adjoint L Function for SU(2,1). In Multiple Dirichlet series, L functions and automorphic forms. (pp. 193-204). Birkhauser.

Schurz, H. (2012). Basic Concepts of Numerical Analysis of Stochastic Differential Equations explained by Balanced Implicit Theta Methods. --em In Stochastic Differential Equations and Processes. (pp. 1-139). Springer.

Wallis, W. D. (2012). Combinatorics. In Mathematical Foundations for Signal Processing, Communications, and Networking. (pp. 159-203). CRC Press, Boca Raton.

Peer-Reviewed Articles in Conference Proceedings

A, M., Reeve, J., Xiao, M., & Xu, D. (2012). Identification of Diffusion Coefficient in Nonhomogeneous Landscapes. Lecture Notes in Computer Sciences, Springer, 290-297.

Gao, X., Huang, T., Liu, J., & Xiao, M. (2012). Local Observer for Axial Flow Aeroengine Compressors. IEEE Proc. of the 10th World Congress on Intelligent Control and Automation. 2233-2238.

Li, L., Huang, Y., & Xiao, M. (2012). Observer design for wave equations with van der Pol type boundary conditions. IEEE Proc. of the 10th World Congress on Intelligent Control and Automation, 1471-1476.

Liu, J., & Xiao, M. (2012). Computation of Joint Spectral Radius for Network Model Associated with Rank-One Matrix Set. Lecture Notes in Computer Sciences, Springer, 356-353.

Liu Z., Wang Q., Ansari, N., & Schurz, H. (2012). Nonlinear optimal control of stochastic recurrent neural networks with multiple time delays. Proceedings of the American Control Conference, IEEE Computer Society, Los Alamitos, 6424-6429.